# SDR JJBA20130110003

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 29,778 hours, 41,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK INSPECTION, TECH OBSERVED A SECTION OF THE CABIN EMERGENCY LIGHTS DID NOT ILLUMINATE.  REPLACED THE EMERGENCY LIGHT BATTERY AND ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
